Diarrhea effect of Yasmin

We have 166 consumer reports for Yasmin. Diarrhea effect occurred in 5%.

Patients statistics on Diarrhea side effect for Yasmin

Female
Male

Average weight in Lbs
134.76
0

Average height in Ft
5′ 6″
0

Average age
36
0

Yasmin Circle Diagram 9 consumers of 166 reported about Diarrhea

  1. Casey J. Mackenzie says:
    3.0 rating

    Yasmin for Cycle disorder

    I switched from Yasminell to Yasmin because I had big mood swings at the Yasminelle. Now I have started the first pack and have all the side effects as often described, diarrhea), migraine and even larger mood fluctuations. I also have problems in the left arm and the hand numbness.

    Side effects: Diarrhea; Migraine; Mood swings
  2. Elizabeth M. Kearney says:
    4.5 rating

    Yasmin for Pain (menstruation)

    I took the pill Yasmin 4 days (nights). The first three nights were quite normal (no side effects) but on the fourth night extreme nausea, stomach ache, diarrhea, vomiting and so it went for the next 7 days. But after the fourth pill had the intake interrupted … and now I often have extreme abdominal pain …: /

  3. Alice B. Pope says:
    4.0 rating

    Side effects: at the beginning of use of Yasmin: breast tenderness; over time, further side effects occur in both Yasmin and Yasminelle: dry mucous membranes, decreased lubrication, fibroadenomas, headache, vaginal candidosis, digestive problems (flatulence, diarrhea), dry skin fibroadenomas persisting, but appear to gradually shrink, lubrication recovered always on

  4. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  5. Joan K. Cromartie says:
    4.5 rating

    Side effects occurred only after about 3 years of use: diarrhea, headache, strong mood swings just before, during and after the period, depression, wobbly teeth, hair loss getting worse, flatter and dulling hair despite professional hair products (had thick curls before the pill) ), constantly changing light weight gain and loss, always within weeks. Now I realized that I also developed a lactose intolerance. I will drop you off after completing this pack and talk to my gynecologist about alternatives.

  6. Maxine L. Simmons says:
    2.0 rating

    Side effects: nausea, diarrhea, depression, sadness

    Side effects: Diarrhea; Nausea; Depressions
  7. Monica R. Massey says:
    3.5 rating

    At first I had no problems, but already after the 2nd pack, my stomach has changed. I did not think anything at first. But after the 6th pack, I got terrible depression and only had diarrhea for about 7 days. I then dropped off the pill

    Side effects: Diarrhea; Depressions
  8. Carla L. Dowling says:
    4.5 rating

    Lactose intolerance, diarrhea, bowel / abdominal pain, migraine, after discontinuation of severe hair loss,